# SDR AALA201902049025

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 21,459 hours, 3,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK R4 DOOR PRESSURE LIGHT ON FAP AFTER BOARDING.  SERVICED THE R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-600-802A.
